# SDR MASA200700731

- Difficulty date: October 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 6,707 hours, 5,288 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2674 CLT - RUDDER LIMIT STATUS MESSAGE.  MX PERFORMED S POST, OPS CK GOOD.
